advertisement
Question
Posted by: Candy Lady | 2010/10/05

Please advise

I was on 4 different kinds of antibiotics for a month. First course starting 11 Aug. Last pill taken 6 September. The last was stronger than the ones before. Then 3 weeks ago (15 September) I was due to get my period and nothing happened. Waited a week before I did a pregnancy test. Test was negative. Had a scan done a week after the pregnancy test and my gynae found cysts on my ovaries as well as a lining in my womb. She advised to stop the pill (Mirelle) in order for me to shed the lining and that was a week ago. So now my question is this: How long after you stop the pill do you start bleeding? My gynae said about 3 days but I’ m at day 6 already. I have a history of cysts on my ovaries but it never stopped my menstrual cycle. only delay it by a few days.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should start a period within a week of stopping the Pill. It sounds like you may have PCOS and this may be causing the abnormal cycle. The antibiotics may have further disrupted things.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/10/06

You should start a period within a week of stopping the Pill. It sounds like you may have PCOS and this may be causing the abnormal cycle. The antibiotics may have further disrupted things.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement